Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 76, Issue 2, 2001
Metadata
 

On Nehari disks and the inner radius
L. Miller-Van Wieren
pp. 183–199
Abstract | Full-Text PDF (286 KB) | Metadata

Un théorème de rigidité non-métrique pour les variétés localement symétriques hermitiennes
B. Klingler
pp. 200–217
Abstract | Full-Text PDF (312 KB) | Metadata

Structures de contact sur les variétés fibrées en cercles au-dessus d'une surface
E. Giroux
pp. 218–262
Abstract | Full-Text PDF (617 KB) | Metadata

On orbit closures of spherical subgroups in flag varieties
Michel Brion
pp. 263–299
Abstract | Full-Text PDF (534 KB) | Metadata

Hyperbolic 3-manifolds as cyclic branched coverings
M. Reni and Bruno Zimmermann
pp. 300–313
Abstract | Full-Text PDF (255 KB) | Metadata

The residual finiteness of positive one-relator groups
Daniel T. Wise
pp. 314–338
Abstract | Full-Text PDF (391 KB) | Metadata

The lower algebraic K-theory of Fuchsian groups
E. Berkove, Daniel Juan-Pineda and K. Pearson
pp. 339–352
Abstract | Full-Text PDF (355 KB) | Metadata

Une infinité de structures de contact tendues sur les variétés toroïdales
Vincent Colin
pp. 353–372
Abstract | Full-Text PDF (289 KB) | Metadata